# SDR CA981116004

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Part number: 167
- Condition: Failed
- Location: Cockpit
- Component: 1452
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NO SOUND OUTPUT WITH ACTIVATION OF CABIN WARNING SIGNS.
